# SDR C1HA200294001

- Difficulty date: February 17, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  REMOVED AND REPLACED FORWARD FLOOR PROXIMITY BATTERY POWER SUPPLY PER MM 33-50-23.  OPS CHECK NORMAL.
